# SDR 95ZZZX3585

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Central Flying Service, LLC, repair station HBKR587E
- Aircraft: N1564P
- Make and model: Beech C90A
- Aircraft serial: LJ1230
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5030001087
- Condition: Cracked
- Location: Lt/Rt Mlg
- Part time: 1,375 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PART NUMBER WHEEL HALF CRACKED ON LEFT AND RIGHT MAIN WHEELS.  THIS SAME PART NUMBER WHEEL HALF FOUND CRACKED ON ANOTHER AIRCRAFT LAST WEEK.
